# SDR COMA0560502

- Difficulty date: September 14, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 7,030 hours, 5,850 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1259
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,992 hours, 5,819 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5554 - FLAPS FAIL CAUTION.  CND, REPLACED THE PDU AND THE FECU.
